Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Had an operation to remove an acoustic neuroma. Taking pain killers due to trigeminal neuralgia and headache. Having hot flushes of the face and limbs. What might be causing this?

My wife had an operation to remove an accustic neuroma 5 yrs ago some of which was left in her brainstem and treated with radio therapy reports of the success are good. she is on high levels of pain killers due to trigeminal neuralga and headache . She has developed hot flushes of the face hands and feet and is not very mobile her age is 59 she has 8 children until the operation she was extreamly active. have you any sugestions
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

Thanks for writing to us.
The hot flushes and decreased level of activity is commonly sen after radiotherapy. There is associated decrease in the blood cells causing such persistent weakness. She needs a proper suportive therapy and regular clinical monitoring along with the symptomatic management under the guidance of a proficient physician.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Fri, 13 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor